# SDR 2A6D20250818001

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N109LN
- Make and model: Snias AS350B3
- Aircraft serial: 3995
- Aircraft time: 8,549 hours, 25,711 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,946 hours, 10,084 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount Flange
- Part number: 50A21114720
- Condition: Gouged
- Location: Zone 700
- Part time: 8,549 hours, 25,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LANDING GEAR LH OTBD AFT BEARING  IN THE FORM OF GOUGE. THE GOUGE DAMAGE IS AT LOWER FLANGE OF THE BEARING AND WAS MEASURED TO BE APPROXIMATELY 0.3895” X 0.1105” X DEPTH MORE THAN HALF THE THICKNESS OF THE BEARING.
